适合无限维实零点定理的序域之结构Ⅰ  

On Structure of Ordered Fields Satisfying the Infinite-dimensional Real Nullstellensatz I

在线阅读下载全文

作  者:曾广兴[1] 

机构地区:[1]南昌大学数学与系统科学系,南昌330047

出  处:《数学学报(中文版)》1999年第1期125-132,共8页Acta Mathematica Sinica:Chinese Series

基  金:国家自然科学基金

摘  要:本文的目的是建立适合无限维实零点定理的序域的结构定理.作为预备工作,文章的第一部分研究一类无秩为d的裂缝的序群,这里d是无限基数.藉助于Hahn嵌入定理,本文给出了无秩为d的裂缝的序群的结构.The purpose of this paper is to establish a theorem on structure of ordered fields satisfying the infinite-dimensional real Nullstellensatz. For the preliminaries, in the first part of this paper, a class of ordered groups, which have no gap of rank d for an infinite cardinal number d, is investigated. With the aid of Hahn Embeding Theorem,we give the structure of ordered groups without gap of rank d for an infinite cardinal numberd.

关 键 词:无限维 实零点定理 序域 序群 裂缝 

分 类 号:O153.4[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象